What is Sinarest?
Sinarest Tablet is a drug used for therapy or remedy of symptoms. Like allergic reactions, fever, runny nose and the common cold. Drowsiness, Sleepiness and Dry mouth are the most usually seen side effects at repeated doses. It should bypass in state of kidney and liver diseases. And victims suffer from glaucoma, allergic reactions and epilepsy with Sinarest.
Sinarest Incredients: Paracetamol 500mg+Chlorpheniramine 2mg + Phenylephrine 10mg.
Sinarest Tablet Uses
Sinarest Tab uses for the therapy or remedy of the following situations:
- Cold: In states of cold to help the victim from signs of a cold.
- Fever: In states of fever, as it includes Paracetamol, that works as Antipyretic in nature. Headache: In states of Headache as it includes Paracetamol, that works as an analgesic in nature.
- Nasal Congestion: In states of Nasal decongestion as it includes Phenylephrine, that works decongestant in nature. Joint Pain: In states of joint pain to reduce joint pain.
- Allergic Conditions: To check or treat diseases like sneezing, itching and watery eyes. Flu: In the state of flu, it is an effective drug against all the symptoms of flu.
- Ear Pain: In states of ear pain.
- Menstrual pain: To treat and control pain during menstruation.
Sinarest Tablet Benefits
Sinarest Tab is a mixture of drug that completely alleviates symptoms of the common cold. Such as the blocked nose, watery eyes, runny nose, sneezing, and congestion. It benefits to loosen heavy mucus, making it simpler to cough out. It makes it more comfortable for air to pass in and out. It shrinks the blood vessels and gives fast relief that remains for several hours.
Sinarest Tablet starts to work in a few minutes, and the effects can remain up to several hours. Please take it as directed by the doctor. Please do not drop it unless you instruct by your doctor. Using this drug allows you to live your day more.
Sinarest Tablet Side effects
Most Sinarest Tablet side effects do not need any preventive care and leave as your body adapts to the drug. Discuss your physician if they persist or if you’re anxious about them
Common Sinarest Tablet Side effects.
- Allergic reaction
How to use Sinarest Tablet
Use this drug in the dosage and duration as directed by your physician. Swallow it as a whole. Don’t crush, chew or break it. Sinarest Tabmay use with or without meals, but it is good to use it at a set time.
How Sinarest Tablet Works
Sinarest Medicine is a mixture of three drugs: Chlorpheniramine, Phenylephrine and Paracetamol. which reduces common cold symptoms. Chlorpheniramine is an antiallergic which reduces allergy symptoms like watery eyes, runny nose and sneezing.
Paracetamol is an analgesic means pain reliever, and antipyretic means fever reducer. It prevents the release of specific chemical agents in the brain that are accountable for fever and pain. Phenylephrine works as a nasal decongestant. Which narrows the small blood vessels giving aid from congestion or stuffiness in the nose.
How to take Sinarest Tablet?
Sinarest is available in capsule and syrup form. Capsules are use (Via mouth) with a drink of water as directed by the physician. It should use with meals or after meals, and not with a vacant stomach as the acidic contents of the vacant stomach may alter the pharmacological activity of medicine and can even harm the stomach.
The medicine should never chew or crushed. Before using the suspension form of Sinarest medicine, it should shake up to have a homogenous mix of medicine, and a measuring cup should always practice for an accurate dose. It is recommended for victim to go through the pamphlet inside the box to have a good knowledge of the medicine.
Sinarest Medicine Dosage
The dose of the medication is to be determined by the physician for every person as per the weight, mental status, age, allergic history and health state of the victim. The standard dosage of Sinarest medicine in adults is one tablet 2-3 times a day or as determined by the physician as per the severity of the symptoms.
The standard dose of Sinarest medicine in kids is 5-10ml 2-3 times a day or as directed by the paediatrician. The pause of at least 4-6 hours should be there between the first dose and second doses.
Precautions While Taking Sinarest:
- Empty Stomach: Do not use Sinarest Medicine vacant stomach. Especially in states of gastric conditions as it can worsen the state of the stomach. Absorption of Sinarest medicine affect when used bare stomach.
- Allergic Reaction: Any allergic response after taking Sinarest should report to the physician.
- Avoid Overdosage: Medication overdose should avoid as it can start to toxicity.
- Time Interval: A pause of 4-6 hours should keep between the two dosages. To avoid raised levels of medication in the blood as it can begin or start to toxicity.
Warnings When Taking Sinarest
Using more than the daily guided dosage may begin or start to toxicity or other unwanted effects. Sinarest should not give to victims with alcoholics and hypothyroidism.
It is risky to use alcohol with Sinarest Tablet.
Sinarest medicine may be unsafe to practice during pregnancy. Although there is insufficient knowledge in humans. Animal researches have shown adverse impacts on the developing baby. Your physician will weigh the advantages and any possible risks before guiding it to you. Please discuss your doctor.
Sinarest medicine is safe to use while breastfeeding. Inadequate human data suggest that the medication does not depict any significant risk to the baby.
Sinarest medicine may reduce alertness, affect your sight or make you feel dizzy and sleepy. Do not drive if these signs occur.
Sinarest medicine is safe to practice in victims with kidney disease. Limited data available implies that dosage change of Sinarest Tablet may not need in these patients. Please inform your physician.
Use of Sinarest Tablet may cause extreme laziness in victims with end-stage kidney disease.
Sinarest medication should practice with caution in victims with liver disease. Dosage change of Sinarest Tablet may need. Please discuss your doctor.